# SDR FDEA201910112592

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N36102
- Condition: Dented
- Location: Bs 1635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO FUSELAGE AT BS 1635 BETWEEN STR27R AND 28R HAS PITTING   CORROSION ON INTERNAL SURFACE ACOMPLISHED WORK IAW EA F-5310-T0349844
